AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Todor Bilarev, Magnus Aspenberg and Dierk Schleicher. On the speed of convergence of Newton's method for complex polynomials. Math. Comp. 85 (2016) 693-705.
Abstract, references, and article information   
View Article: PDF

[2] Béla Bollobás, Malte Lackmann and Dierk Schleicher. A small probabilistic universal set of starting points for finding roots of complex polynomials by Newton's method. Math. Comp. 82 (2013) 443-457. MR 2983031.
Abstract, references, and article information   
View Article: PDF

[3] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1